About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 389530, 15 pages
http://dx.doi.org/10.1155/2012/389530
Research Article

Multiple Solutions for a Class of Multipoint Boundary Value Systems Driven by a One-Dimensional ( 𝑝 1 , , 𝑝 𝑛 ) -Laplacian Operator

Department of Mathematics, Faculty of Sciences, Razi University, Kermanshash 67149, Iran

Received 20 November 2011; Accepted 11 December 2011

Academic Editor: Kanishka Perera

Copyright © 2012 Shapour Heidarkhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ricceri, “Existence of three solutions for a class of elliptic eigenvalue problems,” Mathematical and Computer Modelling, vol. 32, no. 11–13, pp. 1485–1494, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Ricceri, “On a three critical points theorem,” Archiv der Mathematik, vol. 75, no. 3, pp. 220–226, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Ricceri, “A three critical points theorem revisited,” Nonlinear Analysis, vol. 70, no. 9, pp. 3084–3089, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. Bonannao, “Existence of three solutions for a two point boundary value problem,” Applied Mathematics Letters, vol. 13, no. 5, pp. 53–57, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Bonanno, “Some remarks on a three critical points theorem,” Nonlinear Analysis, vol. 54, no. 4, pp. 651–665, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Bonanno, “A critical points theorem and nonlinear differential problems,” Journal of Global Optimization, vol. 28, no. 3-4, pp. 249–258, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Candito, “Existence of three solutions for a nonautonomous two point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 532–537, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. He and W. Ge, “Existence of three solutions for a quasilinear two-point boundary value problem,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 765–769, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Du, X. Lin, and C. C. Tisdell, “A multiplicity result for p-Lapacian boundary value problems via critical points theorem,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 231–237, 2008. View at Publisher · View at Google Scholar
  10. Z. Du and L. Kong, “Existence of three solutions for systems of multi-point boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, no. 10, article 17, 2009.
  11. J. R. Graef, S. Heidarkhani, and L. Kong, “A critical points approach to multiplicity results for multi-point boundary value problems,” Applicable Analysis, vol. 90, pp. 1909–1925, 2011.
  12. G. Bonanno and S. A. Marano, “On the structure of the critical set of non-differentiable functions with a weak compactness condition,” Applicable Analysis, vol. 89, no. 1, pp. 1–10, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. R. Graef and L. Kong, “Existence of solutions for nonlinear boundary value problems,” Communications on Applied Nonlinear Analysis, vol. 14, no. 1, pp. 39–60, 2007. View at Zentralblatt MATH
  14. J. R. Graef, L. Kong, and Q. Kong, “Higher order multi-point boundary value problems,” Mathematische Nachrichten, vol. 284, no. 1, pp. 39–52, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. R. Graef and B. Yang, “Multiple positive solutions to a three point third order boundary value problem,” Discrete and Continuous Dynamical Systems. Series A, supplement, pp. 337–344, 2005. View at Zentralblatt MATH
  16. J. Henderson, “Solutions of multipoint boundary value problems for second order equations,” Dynamic Systems and Applications, vol. 15, no. 1, pp. 111–117, 2006. View at Zentralblatt MATH
  17. G. A. Afrouzi and S. Heidarkhani, “Three solutions for a quasilinear boundary value problem,” Nonlinear Analysis, vol. 69, no. 10, pp. 3330–3336, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. G. Bonanno, S. Heidarkhani, and D. O'Regan, “Multiple solutions for a class of Dirichlet quasilinear elliptic systems driven by a (p,q)-Laplacian operator,” Dynamic Systems and Applications, vol. 20, no. 1, pp. 89–99, 2011.
  19. G. Bonanno and G. Molica Bisci, “Three weak solutions for elliptic Dirichlet problems,” Journal of Mathematical Analysis and Applications, vol. 382, no. 1, pp. 1–8, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. G. Bonanno, G. Molica Bisci, and D. O'Regan, “Infinitely many weak solutions for a class of quasilinear elliptic systems,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 152–160, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. G. Bonanno, G. Molica Bisci, and V. Rădulescu, “Existence of three solutions for a non-homogeneous Neumann problem through Orlicz-Sobolev spaces,” Nonlinear Analysis, vol. 74, no. 14, pp. 4785–4795, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. G. Bonanno, G. Molica Bisci, and V. Rădulescu, “Multiple solutions of generalized Yamabe equations on Riemannian manifolds and applications to Emden-Fowler problems,” Nonlinear Analysis, vol. 12, no. 5, pp. 2656–2665, 2011. View at Publisher · View at Google Scholar
  23. G. Bonanno and G. Riccobono, “Multiplicity results for Sturm-Liouville boundary value problems,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 294–297, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S. Heidarkhani and D. Motreanu, “Multiplicity results for a two-point boundary value problem,” Panamerican Mathematical Journal, vol. 19, no. 3, pp. 69–78, 2009. View at Zentralblatt MATH
  25. S. Heidarkhani and Y. Tian, “Multiplicity results for a class of gradient systems depending on two parameters,” Nonlinear Analysis, vol. 73, no. 2, pp. 547–554, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. R. Livrea, “Existence of three solutions for a quasilinear two point boundary value problem,” Archiv der Mathematik, vol. 79, no. 4, pp. 288–298, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. A. Marano and D. Motreanu, “On a three critical points theorem for non-differentiable functions and applications to nonlinear boundary value problems,” Nonlinear Analysis, vol. 48, pp. 37–52, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. G. Bonanno and P. Candito, “Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities,” Journal of Differential Equations, vol. 244, no. 12, pp. 3031–3059, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. E. Zeidler, Nonlinear Functional Analysis and Its Applications, vol. 1–3, Springer, New York, NY, USA, 1985.